RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2010, Volume 22, Issue 4, Pages 64–82 (Mi dm1120)  

This article is cited in 10 scientific papers (total in 10 papers)

The completeness problem in the function algebra of linear integer-coefficient polynomials

A. I. Mamontov, D. G. Meshchaninov


Abstract: In the algebra of linear integer-coefficient polynomials, we give a criterion of completeness in terms of precomplete classes and find the cardinality of bases.

DOI: https://doi.org/10.4213/dm1120

Full text: PDF file (200 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2010, 20:5-6, 621–641

Bibliographic databases:

UDC: 519.716
Received: 14.11.2008
Revised: 08.04.2009

Citation: A. I. Mamontov, D. G. Meshchaninov, “The completeness problem in the function algebra of linear integer-coefficient polynomials”, Diskr. Mat., 22:4 (2010), 64–82; Discrete Math. Appl., 20:5-6 (2010), 621–641

Citation in format AMSBIB
\Bibitem{MamMes10}
\by A.~I.~Mamontov, D.~G.~Meshchaninov
\paper The completeness problem in the function algebra of linear integer-coefficient polynomials
\jour Diskr. Mat.
\yr 2010
\vol 22
\issue 4
\pages 64--82
\mathnet{http://mi.mathnet.ru/dm1120}
\crossref{https://doi.org/10.4213/dm1120}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2796790}
\elib{http://elibrary.ru/item.asp?id=20730361}
\transl
\jour Discrete Math. Appl.
\yr 2010
\vol 20
\issue 5-6
\pages 621--641
\crossref{https://doi.org/10.1515/DMA.2010.038}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79952208362}


Linking options:
  • http://mi.mathnet.ru/eng/dm1120
  • https://doi.org/10.4213/dm1120
  • http://mi.mathnet.ru/eng/dm/v22/i4/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mamontov A.I., “Problema otnositelnoi polnoty v funktsionalnoi sisteme lineinykh polinomov s ratsionalnymi koeffitsientami”, Vestn. Mosk. energeticheskogo in-ta, 2011, no. 6, 133–142  elib
    2. Meschaninov D.G., Nikitin I.V., “Funktsionalno zamknutye klassy polinomov, sokhranyayuschikh nekotorye ekvivalentnosti na chislovykh mnozhestvakh”, Vestn. Mosk. energeticheskogo in-ta, 2011, no. 6, 14–23  elib
    3. Mamontov A.I., “Primenenie funktsionalnykh sistem polinomov pri klassifikatsii i poiske informatsii”, Vestn. Mosk. energeticheskogo in-ta, 2012, no. 6, 117–123  mathscinet  elib
    4. Meschaninov D.G., Nikitin I.V., “Klassy sokhraneniya porogovykh razbienii v funktsionalnykh sistemakh polinomov”, Vestn. Mosk. energeticheskogo in-ta, 2012, no. 6, 132–141  elib
    5. Mamontov A.I., “Organizatsiya klassifikatsii s ispolzovaniem funktsionalnykh sistem lineinykh polinomov”, Vestnik Moskovskogo energeticheskogo instituta, 2013, no. 6, 37–42  elib
    6. Meschaninov D.G., Nikitin I.V., “Klassy polinomov, sokhranyayuschikh razbieniya oblasti opredeleniya na promezhutki ravnoi dliny”, Vestnik Moskovskogo energeticheskogo instituta, 2013, no. 6, 147–153  elib
    7. A. I. Mamontov, D. G. Meshchaninov, “The algorithm for completeness recognizing in function algebra $L(\mathbb Z)$”, Discrete Math. Appl., 24:1 (2014), 21–28  mathnet  crossref  crossref  mathscinet  elib
    8. D. G. Meschaninov, I. V. Nikitin, “Klassy polinomov, sokhranyayuschikh obobschennye tochechnye razbieniya beskonechnoi oblasti opredeleniya”, Mezhdunar. nauch.-issled. zhurn., 2015, no. 9-3(40), 75–79  mathnet
    9. D. G. Meshchaninov, “Closed classes of polynomials modulo $p^2$”, Discrete Math. Appl., 28:3 (2018), 167–178  mathnet  crossref  crossref  isi  elib
    10. A. I. Mamontov, S. M. Ryabinov, “Ob odnom metode ekonomii pamyati pri klassifikatsii tekstov”, Programmnye sistemy: teoriya i prilozheniya, 8:4 (2017), 133–147  mathnet  crossref
  • Дискретная математика
    Number of views:
    This page:361
    Full text:137
    References:25
    First page:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019